# SDR CA150120001

- Difficulty date: January 7, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pac 750XL
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED THAT DURING CLIMB THROUGH AT APPROXIMATELY 3000 FT THERE WERE SPARKS AND FLAMES FROM THE EXHAUST AND COWL AFTER WHICH THE ENGINE STOPPED. THE 12 SKYDIVE PASSENGERS WERE REPORTED TO HAVE DEPARTED AIRCRAFT AT ALTITUDE AND ARRIVED SAFELY ON THE GROUND. THE PILOT ALSO ABANDONED AIRCRAFT BEFORE IT CRASHED INTO THE LAKE. THERE WERE NO FATALITIES OR INJURIES REQUIRING HOSPITAL TREATMENT. TRANSPORT ACCIDENT INVESTIGATION (TAIC) HAVE NOW ARRIVED ON SITE. P&WC ASSISTANCE HAS BEEN OFFERED AND WAS ACCEPTED. TAIC ADVISED THAT THE AIRCRAFT IS EXPECTED TO BE RECOVERED FROM THE SHALLOW WATER AT THE END OF THE WEEK.  PRATT AND WHITNEY WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
